Generic drug of the therapeutic class: Analgesics
active ingredients: Paracetamol
laboratory: EG Labo
Box of 16
Symptomatic treatment of mild to moderate pain and / or febrile conditions.
Dosage PARACETAMOL EG 500 mg Capsule Box of 16
The capsules are swallowed as is with a drink (eg water, milk, fruit juice).
This presentation is reserved for adults and children from 27 kg (from about 8 years old).
In children, it is imperative to respect the dosages defined according to the weight of the child and therefore to choose a suitable presentation. Approximate ages by weight are given for information.
The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.
· For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is 1 capsule 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 capsules per day.
· For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 capsule to 500 mg per dose, to be renewed if necessary after 4 hours, without exceeding 6 capsules per day.
· For adults and children weighing more than 50 kg (starting at about 15 years of age), the usual dosage is 1 to 2 capsules at 500 mg per dose, to be renewed if necessary after 4 minimum hours.
It is generally not necessary to exceed 3 g of paracetamol per day or 6 capsules .
However, in case of more intense pain, the maximum dosage can be increased up to 4 g per day or 8 capsules per day. Always respect an interval of 4 hours between catches.
Recommended maximum doses (see section 4.4 Special warnings and precautions for use ).
Frequency of administration
· Systematic catches prevent pain or fever swings.
· In children, they should be regularly spaced, including at night, preferably 6 hours, and 4 hours minimum.
· In adults, they must be spaced at least 4 hours apart.
Renal failure :
In cases of severe renal impairment (creatinine clearance less than 10 ml / min), the interval between two doses should be increased to at least 8 hours. The dose of paracetamol should not exceed 3 g per day or 6 capsules.
The lowest effective daily dose should be considered, not to exceed 60 mg / kg / day (not to exceed 3 g / day) in the following situations:
· Adults under 50 kg,
· Mild to moderate hepatocellular insufficiency,
· Chronic alcoholism,
· Chronic malnutrition,
· Hypersensitivity to paracetamol or other components.
· Severe hepatocellular insufficiency.
Paracetamol side effects
· A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.
· Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.